| Model Number |
5092-58 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Electrical /Electronic Property Problem (1198); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10 5554-53 lead; implant date: (b)(6) 2008 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high impedance along with a polarity switch.The lead remains in use. no patient complications have been reported as a result of this event.
Event or Problem Description
It was noted consistent capture was unable to be confirmed for the rv lead per the electrograms (egm) the lead remains in use. .
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high impedance along with a polarity switch.It was noted consistent capture was unable to be confirmed for the rv lead per the electrograms (egm) and high thresholds were exhibited.The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Corrected b5 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.